RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 7, Issue 4  


Sampling sets for the space of holomorphic functions of polynomial growth in a ball
A. V. Abanin
3
Exactness of estimates for $k$th order of Dirichlet series in a semi-strip
N. N. Aitkuzhina, A. M. Gaisin
15
On perturbation of a Schrödinger operator on axis by narrow potentials
A. R. Bikmetov, V. F. Vil'danova, I. Kh. Khusnullin
25
The exact bounds of lower type magnitude for entire function of order $\rho\in(0,1)$ with zeros of prescribed average densities
G. G. Braichev
34
Various definitions of the spectrum of almost periodic functions
N. P. Girya, S. Yu. Favorov
61
On the orbits of analytic functions with respect to a Pommiez type operator
O. A. Ivanova, S. N. Melikhov
75
Convolution, Fourier transform and Sobolev spaces generated by non-local Ionkin problem
B. E. Kanguzhin, N. E. Tokmagambetov
80
On some problems in the theory of the Riemann's zeta-function
Yu. F. Korobeinik
93
Comparison theorems for Green function of a fourth order boundary value problem on a graph
R. Ch. Kulaev
99
Formula of the regularized trace for perturbation in the Schatten–von Neumann of discrete operators
Kh. Kh. Murtazin, Z. Yu. Fazullin
109
On some properties of sinc approximations of continuous functions on the interval
A. Yu. Trynin
116
On a class of inner functions in a half-space
F. A. Shamoyan
133
The problem on the minimal type of entire functions of order $\rho\in(0,1)$ with positive zeroes of prescribed densities and step
O. V. Sherstyukova
146
Stationary harmonic functions on homogeneous spaces
V. S. Khoroshchak, A. A. Kondratyuk
155
About a conjecture regarding plurisubharmonic functions
A. Bërdëllima
160
”фимский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019